MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB010, 5MMX34CM SCISSOR REPOS CRTR 10/BX; HET

APPLIED MEDICAL RESOURCES CB010, 5MMX34CM SCISSOR REPOS CRTR 10/BX; HET
Model Number 14
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "original incident report form was submitted by (b)(6) at (b)(6) who is currently on sick leave.I have been unable to speak to (b)(6) about the incident.On the report she submitted to health authority, (b)(6) commented that the scissor insert was not attached to scissor tip and that it had potential to break apart inside patient.The customer has not retained the product however i have received photographs of the item which will be attached along with this form." patient status - unknown.

Brand Name
CB010, 5MMX34CM SCISSOR REPOS CRTR 10/BX
Common Device Name
HET
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6382356
Report Number2027111-2017-01406
Device Sequence Number528457
Product Code HET
UDI-Device Identifier00607915117320
UDI-Public(01)00607915117320(17)171006(30)01(10)1232129
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
14
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/06/2017
Device Model Number14
Device Catalogue Number14
Device Lot Number1232129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2015
Initial Report FDA Received Date03/06/2017
Patient Sequence Number1